Translator Disclaimer
2015 Forking in Finite Models
Tapani Hyttinen
Notre Dame J. Formal Logic 56(2): 307-320 (2015). DOI: 10.1215/00294527-2864316

Abstract

We study properties of forking in the classes of all finite models of a complete theory in a finite variable logic. We also study model constructions under the assumption that forking is trivial.

Citation

Download Citation

Tapani Hyttinen. "Forking in Finite Models." Notre Dame J. Formal Logic 56 (2) 307 - 320, 2015. https://doi.org/10.1215/00294527-2864316

Information

Published: 2015
First available in Project Euclid: 17 April 2015

zbMATH: 1332.03007
MathSciNet: MR3337382
Digital Object Identifier: 10.1215/00294527-2864316

Subjects:
Primary: 03C13
Secondary: 03C45

Rights: Copyright © 2015 University of Notre Dame

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.56 • No. 2 • 2015
Back to Top